Item #: 897626 | Model #: 90087
PhysiciansCare® Non-Drowsy Sinus Decongestant, (Compare to Sudafed PE®), 50 Packets/Box
Rollover image to zoom in
https://www.staples-3p.com/s7/is/image/Staples/s1059510_sc7?wid=512&hei=512

PhysiciansCare® Non-Drowsy Sinus Decongestant, (Compare to Sudafed PE®), 50 Packets/Box

5 Reviews
Share:
Delivered by Fri, Apr 20
with Next-Day Delivery
$19.79
This item not available in stores
Auto Restock
Schedule automatic deliveries | Learn More
$19.79
Delivery
every:
Qty:

Staples memberships could save you more | Learn More

Product Details
  • Decongestant Clears Sinus Pressure and Congestion
  • Perfect for standalone first aid or as a refill for a kit
  • Non-drowsy formula relieves sinus pressure and congestion
Go to full description & specifications


19.79
19.79
https://www.staples-3p.com/s7/is/image/Staples/s1059510
00073577900875
PHYSICIANSCARE
PhysiciansCare® Non-Drowsy Sinus Decongestant, (Compare to Sudafed PE®), 50 Packets/Box
Product Description
Compare to the active ingredients in Sudafed PE®

PhysiciansCare® Sinus Decongestant tablet is coated and is easy-to-swallow. Tablet is formulated to avoid from getting drowsy. Temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Active Ingredients: Phenylephrine HCl 10mg. The PhysiciansCare® medication has the same active ingredients as the nationally advertised brands. PhysiciansCare® Sinus Decongestant is comparable to Sudafed PE®. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.

  • Decongestant Clears Sinus Pressure and Congestion
  • Perfect for standalone first aid or as a refill for a kit
  • Non-drowsy formula relieves sinus pressure and congestion
  • Easy-to-swallow tablets sealed in tamper-evident single-dose packets
  • Each tablet contains 10mg of phenylephrine HCI
  • Perfect for office and workplace environments
  • 1 tablet per packet
  • 50 packets per box
  • Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
  • Active Ingredients: Phenylephrine HCl, 10mg.
  • Gluten Free
  • Coated, easy-to-swallow tablets
  • Packed in a perforated dispenser box to allow easy access.
  • Available in tamper evident, individual dose packets.
Reviews